TITLE

h-Stability of Dynamic Equations on Time Scales with Nonregressivity

AUTHOR(S)
Sung Kyu Choi; Yoon Hoe Goo; Namjip Koo
PUB. DATE
January 2008
SOURCE
Abstract & Applied Analysis;2008, p1
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
We study the h-stability of dynamic equations on time scales, without the regressivity condition on the right-hand side of dynamic equations. This means that we can include noninvertible difference equations into our results.
ACCESSION #
36264785

 

Related Articles

  • Design of multidirectional multiscroll chaotic attractors based on fractional differential systems via switching control. Weihua Deng; Jinhu Lü // Chaos;Dec2006, Vol. 16 Issue 4, p043120 

    This paper proposes a saturated function series approach for generating multiscroll chaotic attractors from the fractional differential systems, including one-directional (1-D) n-scroll, two-directional (2-D) n×m-grid scroll, and three-directional (3-D) n×m×l-grid scroll chaotic...

  • GENERALIZED ULAM-HYERS STABILITIES OF QUARTIC DERIVATIONS ON BANACH ALGEBRAS. GORDJI, M. ESHAGHI; GHOBADIPOUR, N. // Proyecciones - Journal of Mathematics;2010, Vol. 29 Issue 3, p210 

    Let A, B be two rings. A mapping δ : A → B is called quartic derivation, if δ is a quartic function satisfies δ(ab) = a4δ(b) + δ(a)b4 for all a, b ∈ A. The main purpose of this paper to prove the generalized Hyers-Ulam-Rassias stability of the quartic derivations on...

  • FIXED POINTS AND STABILITY OF ADDITIVE FUNCTIONAL EQUATIONS ON THE BANACH ALGEBRAS. Yeol Je Cho; Jung Im Kang; Saadati, Reza // Journal of Computational Analysis & Applications;Jan2012, Vol. 14 Issue 1, p1103 

    Using fixed point methods, we prove the generalized Hyers-Ulam stability of homomorphisms in Banach algebras and of derivations on Banach algebras for the additive functional equation Due to image rights restrictions, multiple line equation(s) cannot be graphically displayed. for all m ∈...

  • Stability of a general mixed additive-cubic equation in F-spaces. Tian Zhou Xu; Rassias, John Michael; Wan Xin Xu // Journal of Computational Analysis & Applications;Jan2012, Vol. 14 Issue 1, p1026 

    In this paper, we determine some stability results concerning the general mixed additive-cubic equation f(kx + y) + f(kx - y) = kf(x + y) + kf(x - y) + 2f(kx) - 2kf(x) in F-spaces, and generalized related results in reference in different aspects.

  • A method of stability analysis of nonlinear large-scale systems. Martynyuk, A.; Mullazhonov, P. // International Applied Mechanics;May2010, Vol. 46 Issue 5, p596 

    Results of stability analysis of some classes of perturbed equations of motion are presented. Sufficient conditions for the asymptotic stability in the large and instability of the equilibrium state of large-scale systems are established using a quadratic Lyapunov function. Some results are...

  • Integrable Couplings of the Generalized AKNS Hierarchy with an Arbitrary Function and Its Bi-Hamiltonian Structure. Fucai You; Tiecheng Xia // International Journal of Theoretical Physics;Dec2007, Vol. 46 Issue 12, p3159 

    We construct a new loop algebra $\widetilde{A_{3}}$ , which is used to set up an isospectral problem. Then a new integrable couplings of the generalized AKNS hierarchy is derived, which possesses bi-Hamiltonian structure and contains an arbitrary spatial function. As its reduction, we gain the...

  • DYNAMIC STABILITY ANALYSIS OF FUNCTIONALLY GRADED MATERIAL BEAMS. Ranjbaran, Abdolrasoul; Hashemi, Moslem; Behnamianfar, Farid // NED University Journal of Research;Jul2015, Vol. 12 Issue 3, p95 

    Dynamic stability analysis of beams composed of functionally graded material, with a focus on the effective modelling of material properties, is considered for the study presented in this paper. A new, innovative and practical state function is defined for modelling the grading of material...

  • Representation dimension of quasi-tilted algebras. Oppermann, Steffen // Journal of the London Mathematical Society;Apr2010, Vol. 81 Issue 2, p435 

    It will be shown that any quasi-tilted algebra over an algebraically closed field has representation dimension at most three, confirming a conjecture of Assem, Platzeck and Trepode.

  • THE FIRST EXAMPLE OF MAXIMAL ITERATIVE ALGEBRA OF THE FUNCTIONS OF TOPOLOGICAL BOOLEAN ALGEBRA OF ORDER 16 WITH 3 OPEN ELEMENTS. Raţiu, Mefodie T. // ROMAI Journal;2010, Vol. 6 Issue 2, p221 

    A.I. Mal'tsev [6] proposed the problem to obtain the description of iterative algebras of functions in propositional logics. From functional point of view a special interest represent the separation and description of maximal iterative algebras. L. Esakia and V. Meshi [1] and independly...

Share

Read the Article

Courtesy of VIRGINIA BEACH PUBLIC LIBRARY AND SYSTEM

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics